Exact solutions of nonlinear differential-difference equations by He's homotopy perturbation method


Yildirim A.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.9, no.2, pp.111-114, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1515/ijnsns.2008.9.2.111
  • Title of Journal : INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
  • Page Numbers: pp.111-114

Abstract

A new scheme, deduced from He's homotopy perturbation method, is presented for solving nonlinear differential-difference equations. A simple but typical example is given to illustrate the validity and great potential of He's homotopy perturbation method in solving nonlinear differential-difference equation. The results reveal that the method is very effective and simple.